# SDR REXA2013100402154

- Difficulty date: October 4, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS GOUGED ON LOWER FWD EDGE.  REMOVED GOUGE ON AFT CARGO DOOR HANDLE HOUSING AND IS IN LIMITS IAW REO 690-52-31-004, MM409 SM-2.
